MathSciNet Relay Station
MathSciNet bibliographic data
MR1787183 (2001k:11138) 11J72 (11M06)
Rivoal, Tanguy La fonction zêta de Riemann prend une infinité de valeurs irrationnelles aux entiers impairs. (French) [There are infinitely many irrational values of the Riemann zeta function at odd integers] C. R. Acad. Sci. Paris Sér. I Math. 331 (2000), no. 4, 267–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement